Research Repository

Non-fragile robust stabilization and H-infinity control for uncertain stochastic nonlinear time-delay systems

Zhang, Jinhui and Shi, Peng and Yang, Hongjiu (2009) Non-fragile robust stabilization and H-infinity control for uncertain stochastic nonlinear time-delay systems. Chaos, Solitons and Fractals, 42 (5). pp. 3187-3196. ISSN 0906-0779

Full text for this resource is not available from the Research Repository.

Abstract

This paper deals with the problem of non-fragile robust stabilization and H∞ control for a class of uncertain stochastic nonlinear time-delay systems. The parametric uncertainties are real time-varying as well as norm bounded. The time-delay factors are unknown and time-varying with known bounds. The aim is to design a memoryless non-fragile state feedback control law such that the closed-loop system is stochastically asymptotically stable in the mean square and the effect of the disturbance input on the controlled output is less than a prescribed level for all admissible parameter uncertainties. New sufficient conditions for the existence of such controllers are presented based on the linear matrix inequalities (LMIs) approach. Numerical example is given to illustrate the effectiveness of the developed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID17656, non-fragile robust, H-infinity control, stochastic nonlinear systems, linear matrix inequalities
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 10 Jun 2011 05:48
Last Modified: 01 May 2012 02:23
URI: http://vuir.vu.edu.au/id/eprint/4729
DOI: 10.1016/j.chaos.2009.04.049
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar